# SDR GTIA201401081103

- Difficulty date: January 8, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 30,276 hours, 14,590 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST NOSEWHEEL STEERING ON LANDING ROLL.  PERFORMED TSM 32-51-00-810-812-A, CLEANED ELECTRICAL CONNECTOR, NLG STEERING SERVO CONTROL 6 GC, RE-INSTALLED CONNECTOR.  PERFORMED GROUND SCANNING TEST NO FAULT NOTED.
